Подписаться
Roshdi  Khalil
Roshdi Khalil
Professor of mathematics, University of Jordan
Подтвержден адрес электронной почты в домене ju.edu.jo
Название
Процитировано
Процитировано
Год
A new definition of fractional derivative
R Khalil, M Al Horani, A Yousef, M Sababheh
Journal of computational and applied mathematics 264, 65-70, 2014
25132014
Abel's formula and Wronskian for conformable fractional differential equations
MA Hammad, R Khalil
International Journal of Differential Equations and Applications 13 (3), 2014
288*2014
Conformable fractional semigroups of operators
T Abdeljawad, M AL Horani, R Khalil
J. Semigroup Theory Appl. 2015, Article ID 7, 2015
922015
Fractional Fourier series with applications
M Abu-Hammad, R Khalil
American Journal of computational and applied math. 4, (187-191), 2014
922014
Legendre fractional differential equation and Legender fractional polynomials
M AbuHammad, R Khalil
International Journal of Applied Mathematics Research 3 (3), 214-219, 2014
632014
Legendre fractional differential equation and Legender fractional polynomials
RK Mamoon Abu Hammad
International Journal of Applied Mathematics Research 3 (3), 214, 2014
632014
Legendre fractional differential equation and Legender fractional polynomials
M Abu Hammad, R Khalil
International Journal of Applied Mathematical Research 3 (3), 214-219, 2014
632014
Variation of parameters for local fractional nonhomogenous linear-differential equations
M AlHorani, M AbuHammadb, R Khalil
J. Math. Computer Sci 16, 140-146, 2016
572016
Best approximation in L p (I, X)
R Khalil
Mathematical Proceedings of the Cambridge Philosophical Society 94 (02), 277-279, 1983
531983
Best simultaneous approximation in Lp (I, E)
FB Saidi, D Hussein, R Khalil
Journal of Approximation Theory 116 (2), 369-379, 2002
512002
Total Fractional Differentials With Applications to Exact Fractional Differential Equations
MA Horani, R Khalil
International Journal of Computer Mathematics, 2018
422018
solution of some conformable fractional differential equations
R Khalil, H Abu-Shaab
International Journal of pure and applied mathematics 103 (4), 667-673, 2015
412015
Geometric meaning of conformable derivative via fractional cords
Khalil,R. , AL Horani, M. and M. Abu-Hammad
Journal of mathematics and computer science 19, 241-245, 2019
362019
Best approximation in Lp (μ, X), II
R Khalil, W Deeb
Journal of approximation theory 59 (3), 296-299, 1989
361989
Best approximation in metric spaces
R Khalil
Proceedings of the American mathematical society 103 (2), 579-586, 1988
331988
Undetermined coefficients for local fractional differential equations
R Khalil, M Al Horani, D Anderson
J. Math. Comput. Sci 16, 140-146, 2016
312016
Conformable fractional Heat differential equation
MA Hammad, R Khalil
International Journal of Pure and Applied Mathematics 94 (2), 215-221, 2014
29*2014
Remotal sets in vector valued function spaces
R Khalil, S Al-Sharif
Scientiae Mathematicae Japonicae 63 (3), 433-442, 2006
282006
Remotality of closed bounded convex sets in reflexive spaces
M Sababheh, R Khalil
Numerical functional analysis and optimization 29 (9-10), 1166-1170, 2008
272008
Best approximation in L(X,Y)
W Deeb, R Khalil
Mathematical Proceedings of the Cambridge Philosophical Society 104 (03 …, 1988
271988
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20